| Model Number |
IPN056767 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during surgery for treatment of vaginal cystocele, use of the capio boston pass-thread system with adapted threads.When ligating with the second suture, the suture anchor remained in the ligament because the suture loosened when the device was retrieved.There was no abnormal tension or force applied.The thread and device were easily removed, but the anchor was not among them.Check with intraoperative image intensifier: anchor in the sacrospinous ligament.Not palpable, not visible during exposure with valves.The experienced surgeon advised to leave the anchor in place.The surgery was prolonged by 1 hour.Post operation without any complication on day 2.Regular post-surgery follow-up".
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.